Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Paragard- Have you had any problems?

I just had mine put in and was wondering if anyone out there had any problems. What I've read said it may make your bleeding and cramps worse during your period. Has anyone out there experienced this?

Answer Question
 
sbastille

Asked by sbastille at 10:03 AM on Jun. 8, 2009 in Health

Level 2 (10 Credits)
Answers (1)
  • I have had mine for almost a year now. I cramped pretty bad for the first couple days after insertion, but that was the only pain. My cramps are no different then before. I do flow extremely heavy (soaking a super plus tampon in 1 hour) for the first 2 days and then virutally nothing for 2 more days and that is the extent of my periods.
    aeneva

    Answer by aeneva at 12:20 PM on Jun. 8, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN